# SDR YENA20141121256

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 50,924 hours, 18,285 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO ECAM HYD GREEN RSVR LOW LEVEL. CREW PERFORMED A MANUAL GEAR EXTENSION. THE TECH SECURED MANUAL EXTENSION HANDLE IAW AMM 32-33-00-860-072A. INSPECTED, FOUND LINE PUNCTURED ABOVE ENGINE NR 1 PYLON REF IPC 29-11-06, FIG 2D ITEM 260.  R & R NR 1 ENG GREEN HYD SYS LINE IAW AMM 29-11-49.  ACCOMPLISHED ENG IDLE RUN HYD SYS LEAK CHECKS GOOD.
